Rash from drug allergy

Rash from drug allergy

M320/0330 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 51.5MB

Downloadable file size: 5.4MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Rash from drug allergy. Rash on the back of a 69- year-old woman, caused by cancer chemotherapy. The drug Tamoxifen is here being used to treat breast cancer. It works by blocking the hormone oestrogen that promotes the growth of breast cancer cells. A rash is a common side effect, and the patient will be prescribed a different drug, if possible, so as to avoid this side effect.

Release details: Model release available. Property release not required.

Keywords: age, aged, allergic, allergy, anti, back, breast, cancer, chemical, chemotherapy, condition, dermatological, dermatology, disease, disorder, drug, elderly, female, geriatric, healthcare, inflamed, inflammation, medical, medicine, neoplasm, oap, old, patient, pensioner, rash, reaction, senior citizen, sensitive, sensitivity, shoulders, side effect, skin, tamoxifen, therapy, treatment, tumour, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.